کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
9496411 | 1335818 | 2005 | 29 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
On sums of three integers with a fixed number of prime factors
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
اعداد جبر و تئوری
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
Let N be sufficiently large odd integer. It is proved that the equation N=n1+n2+n3 has solutions, where ni has a fixed number of prime factors, and an asymptotic formula holds for the number of representations.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Number Theory - Volume 114, Issue 1, September 2005, Pages 37-65
Journal: Journal of Number Theory - Volume 114, Issue 1, September 2005, Pages 37-65
نویسندگان
Xianmeng Meng,